# SDR IPXA11M68390

- Difficulty date: July 19, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 60,169 hours, 8,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6753504
- Part serial: 192SP3
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT OTBD FLAP LOWER SKIN PUNCTURED ABOUT 12 INCHES ABOVE T/E APPROX STA XOF632.  REPAIRED RT FLAP LOWER SKIN STA XOF632 IAW STASA EA 011-5753-01-A3299 REV IR EO MD11-5750-43701-A.
